All Journal Entries Journals
Previous | Next

klonipin- clonazapam withdrawel

Aug 10, 2009 - 1 comments
Tags:

uuu

,

withdrawel



i have been taking 2mg 2-3 times a day for 4 weeks. i was a recovering addict, and should not have asked for klonipin to treat my severe panic attacks. i am quitting cold turkey. i am afraid of withdrawels and how long they will last and how bad they'll get.    in 1998 i took 2mg klonipin 4 times a day prescribed by doctor. but ended up taking 8-13 pills a day.  it took 3 months to detox cold turkey.  if anyone has been taking this medication for 1 month and experienced any withdrawels, i would love to hear from you.         mindy335

Comments
Post a Comment
Avatar universal
by Leibrook, Aug 10, 2009
Please talk to your doctor before quitting cold turkey.  I also take it, but only 0.5 mg two times a day.  It has helped me greatly, but I would not stop suddently.  I have a history of panic attacks.  Your doctor may suggest that you gradually cut back, as you may experience serious side effects by doing so suddently.  The instructions state not to change the dose or stop without talking to your doctor.  Please take care of yourself.  

Post a Comment